# SDR CA960422009

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 15573005
- Condition: Cracked
- Location: Prop Spinner
- Part time: 4,102 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REAR ENGINE PROP SPINNER BULKHEAD ASSEMBLY CRACKED IN NUMEROUS PLACES STARTING AT THE PROP MOUNTING HOLES RUNNING RADIALLY TO OUTER DIAMETER.
